Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Some results giving rates of convergence in the law of large numbers for weighted sums of independent random variables


Authors: W. E. Franck and D. L. Hanson
Journal: Bull. Amer. Math. Soc. 72 (1966), 266-268
MathSciNet review: 0190977
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1966-11488-X
PII: S 0002-9904(1966)11488-X